# SDR C2XA09RI031

- Difficulty date: February 27, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 9,543 hours, 5,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: 23073462125
- Condition: Missing
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2291. FLIGHT CREW REPORTED LAV SMOKE INDICATION ON EICAS DURING CLIMB.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  MX FOUND V-BAND COUPLING AND METAL GASKET SEALING ELEMENT MISSING ON LT COMPRESSOR TUBE.  MX REPLACED GASKET AND V-BAND COUPLING AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
